# SDR DL757030291

- Difficulty date: March 24, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 57,193 hours, 30,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED NEAR FS 620 BETWEEN STRINGERS 16L & 17L NEAR AN EXISTING SKIN CUTOUT REPAIR.  THE EXISTING REPAIR WAS REMOVED AND UNDERLYING SKIN AND CUTOUT INSPECTED.  THE DENT WAS REMOVED WITH A CUTOUT, BOTH AREAS WERE REPAIRED WITH A SINGLE ALUMINUM REPAIR.  DOUBLER INSTALLED PER ER/A 384552-14, REV A.
